# SDR SPUY201410280080

- Difficulty date: October 28, 2014
- Submitted: October 28, 2014
- Operation: General aviation
- Filed by: Servicio de Mantenimiento del Peru SAC, repair station SPUY238K
- Aircraft: N743AX
- Make and model: Boeing 767232
- Aircraft serial: 22218
- Aircraft time: 84,627 hours, 40,388 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Broken
- Location: Bs 1461
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTCARGO BAY FLOORBEAM WEB BROKEN 2.5 INCHES AND 3 INCHES,  BS 1461, LBL 3 AND RBL 4.
